MathSciNet Relay Station
MathSciNet bibliographic data
MR1013533 (91f:14023) 14H15 (14H42 32G15)
Nag, Subhashis Canonical measures on the moduli spaces of compact Riemann surfaces. Proc. Indian Acad. Sci. Math. Sci. 99 (1989), no. 2, 103–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement